Hi. Prednisone can have lots of different side effects, and I think drugs.com, webmd.com and the mayo clinic website are all good places to look for information. This is the first support group I have actually found, though. It's great that you are supporting your wife! Weight gain and mood changes are some of the biggest side effects of Prednisone, but that can depend on the amount she takes. Bruising can also happen more easily. Is she in a lupus support group? There is probably a link on this page, or you might be able to find one by googling the lupus foundation. Good luck to you both!
I have been on 10 mg of predisone every day for 2 years and more in dose pack type therapy for flares for 7 years. It does effect me like "speed" at high doses (40-80 mg) and the long term effects can be scary sounding but it really controls my symptoms and the side effects are much less than the stronger drugs. Good luck to both of you.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Nov 2009 • 3 answers
I am on 80 mg of prednisone a day for a lupus flareup. Could the meds be causing the symptoms below?
Posted 7 May 2010 • 1 answer
Posted 19 May 2010 • 1 answer
Posted 18 Mar 2011 • 1 answer
Systemic Lupus Erythematosus - Hi! I've recently been diagnosed with Osteoarthritis & Lupus. It took
Posted 11 Jul 2016 • 2 answers